# SDR IPXA2020052655806

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 31,281 hours, 20,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  FLIGHT LANDED UNEVENTFUL,   TRAILING EDGE FLAP DISAGREE OCCURED WHEN FLAP POSITION 1 WAS SELECTED ON ARRIVAL IN OAK FOLLWED QRH PROCEEDURE.PERFORMED FIM BITE CHECKS IAW  27.51.00.815.803 ALSO INSPECTED FLAP OVERTORQUE INDICATORS. NO FAULTS NOTED AT THIS TIME.
